MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL-100; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL-100; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM
Model Number AQL-100CS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to a revision in company procedures after a recent internal audit, this historical event was determined to be reportable.
 
Event or Problem Description
We have been informed of the following event: "technical support was contacted by (b)(6), territory manager, to report hologic owned aquilex system that has inaccurate fluid deficits.They had a manual deficit count of 200 and the system read the deficit was 2400.Heather requests we send replacement as customer does know the proper troubleshooting and testing.They need a replacement for cases or they will not use the system and it's a competitive account.Pump serial (b)(4) reported in (b)(4).Cart serial (b)(4) reported in (b)(4).".

Brand Name
AQUILEX FLUID CONTROL SYSTEM AQL-100
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key8690348
Report Number3002914049-2019-00005
Device Sequence Number2299034
Product Code HIG
UDI-Device Identifier04056702002145
UDI-Public04056702002145
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CS
Device Catalogue NumberAQL-100CS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2019
Initial Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1